Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Función racional")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1454

  • Page / 59

Selection :

  • and

Computation of sommerfeld integrals via rational function fittingOKHMATOVSKI, Vladimir I; CANGELLARIS, Andreas C.IEEE antennas and propagation society international symposiumNational radio science meeting. 2004, pp 3952-3955, isbn 0-7803-8302-8, 4Vol, 4 p.Conference Paper

An elementary based sufficient condition for sums of 2mth powers of polynomials over non-archimedean real closed fieldsBRADLEY, M.Journal of pure and applied algebra. 1990, Vol 63, Num 3, pp 219-224, issn 0022-4049, 6 p.Article

Color image interpolation using vector rational filtersFAOUZI ALAYA CHEIKH; KHRIJI, L; GABBOUJ, M et al.SPIE proceedings series. 1998, pp 242-249, isbn 0-8194-2744-6Conference Paper

A short proof of a strange combinatorial identity conjectured by GosperEKHAD, S. B.Discrete mathematics. 1991, Vol 90, Num 3, pp 319-320, issn 0012-365XArticle

SCHUR-AGLER CLASS RATIONAL INNER FUNCTIONS ON THE TRIDISKKNESE, Greg.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 11, pp 4063-4072, issn 0002-9939, 10 p.Article

Möbius reparametrizations of rational B-splinesLEE, E. T. Y; LUCIAN, M. L.Computer aided geometric design. 1991, Vol 8, Num 3, pp 213-215, issn 0167-8396Article

Prefix and equality languages of rational functions are co-context-freeENGELFRIET, J; HOOGEBOOM, H. J.Information processing letters. 1988, Vol 28, Num 2, pp 77-79, issn 0020-0190Article

Estimates of the number of rational mappings from a fixed variety to varieties of general typeBANDMAN, T; DETHLOFF, G.Annales de l'Institut Fourier. 1997, Vol 47, Num 3, pp V-VI, issn 0373-0956, 28 p.Article

Evaluating rational functions: infinite precision is finite cost and tractable on averageBLUM, L; SHUB, M.SIAM journal on computing (Print). 1986, Vol 15, Num 2, pp 384-398, issn 0097-5397Article

Rational functions and real schubert calculusEREMENKO, A; GABRIELOV, A; SHAPIRO, M et al.Proceedings of the American Mathematical Society. 2006, Vol 134, Num 4, pp 949-957, issn 0002-9939, 9 p.Article

A realization theorem for rational functions of several complex variablesALPAY, D; DUBI, C.Systems & control letters. 2003, Vol 49, Num 3, pp 225-229, issn 0167-6911, 5 p.Article

Multiple Kummer extension and the number of prime divisors of degree one in function fieldsXING CHAO-PING.Journal of pure and applied algebra. 1993, Vol 84, Num 1, pp 85-93, issn 0022-4049Article

Parabolic Julia sets are polynomial time computableBRAVERMAN, Mark.Nonlinearity (Bristol. Print). 2006, Vol 19, Num 6, pp 1383-1401, issn 0951-7715, 19 p.Article

On the poles of topological zeta functionsLEMAHIEU, Ann; SEGERS, Dirk; VEYS, Willem et al.Proceedings of the American Mathematical Society. 2006, Vol 134, Num 12, pp 3429-3436, issn 0002-9939, 8 p.Article

Nevanlinna, Siegel, and CremerOKUYAMA, Yusuke.Indiana University mathematics journal. 2004, Vol 53, Num 3, pp 755-763, issn 0022-2518, 9 p.Article

A practical program of automated proving for a class of geometric inequalitiesLU YANG; JU ZHANG.Lecture notes in computer science. 2001, pp 41-57, issn 0302-9743, isbn 3-540-42598-5Conference Paper

On interpolating multivariate rational splinesREN-HONG WANG; JIE-QING TAN.Applied numerical mathematics. 1993, Vol 12, Num 4, pp 357-372, issn 0168-9274Article

Robust positive realness of functions with dependent parameter uncertainty in numerator and denominatorFU, M.International Journal of Control. 1992, Vol 55, Num 5, pp 1279-1284, issn 0020-7179Article

Orthogonal functions from Gram determinantsWILSON, J. A.SIAM journal on mathematical analysis. 1991, Vol 22, Num 4, pp 1147-1155, issn 0036-1410Article

Solution of a problem about symmetric functionsDVORNICICH, Roberto; ZANNIER, Umberto.The Rocky Mountain journal of mathematics. 2003, Vol 33, Num 4, pp 1279-1287, issn 0035-7596, 9 p.Article

Brauer-Hilbertian fieldsFEIN, B; SALTMAN, D. J; SCHACHER, M et al.Transactions of the American Mathematical Society. 1992, Vol 334, Num 2, pp 915-928, issn 0002-9947Article

Szegö-Kac-Achiezer formulas interms of realizations of the symbolGOHBERG, I; KAASHOEK, M. A; VAN SCHAGEN, F et al.Journal of functional analysis. 1987, Vol 74, Num 1, pp 24-51, issn 0022-1236Article

An algorithm for rational causal approximationTHIELE, L.AEU. Archiv für Elektronik und Übertragungstechnik. 1986, Vol 40, Num 2, pp 124-128, issn 0001-1096Article

How to decide continuity of rational functions on infinite wordsPRIEUR, Christophe.Theoretical computer science. 2002, Vol 276, Num 1-2, pp 445-447, issn 0304-3975Article

A short, elementary, and easy, WZ proof of the Askey-Gasper inequality that was used by de Branges in his proof of the Bieberbach conjectureEKHAD, S. B.Theoretical computer science. 1993, Vol 117, Num 1-2, pp 199-202, issn 0304-3975Conference Paper

  • Page / 59